# SDR GUUA94952102009A

- Difficulty date: October 20, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 28,471 hours, 34,147 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Latch
- Condition: Damaged
- Location: Airstair Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRSTAIR DOOR ONCE CLOSED, LATCH DIFFICULT TO TURN AND LOCK.  RIGGED LATCH POST.  OPS CHECK GOOD.
